BibTeX record journals/jossac/Song0WZ18

download as .bib file

@article{DBLP:journals/jossac/Song0WZ18,
  author    = {Xiaoliang Song and
               Bo Yu and
               Yiyang Wang and
               Xuping Zhang},
  title     = {An FE-Inexact Heterogeneous {ADMM} for Elliptic Optimal Control Problems
               with \emph{L}\({}^{\mbox{1}}\)-Control Cost},
  journal   = {J. Syst. Sci. Complex.},
  volume    = {31},
  number    = {6},
  pages     = {1659--1697},
  year      = {2018},
  url       = {https://doi.org/10.1007/s11424-018-7448-6},
  doi       = {10.1007/s11424-018-7448-6},
  timestamp = {Mon, 08 Jun 2020 22:33:55 +0200},
  biburl    = {https://dblp.org/rec/journals/jossac/Song0WZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics